# SDR AALA201910269011

- Difficulty date: October 7, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 54,177 hours, 22,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A57051
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORRSION FOUND ON INTERCOSTAL AT RBL 31 AT STA 986. INSTALLED NEW INTERCOSTAL IAW SRM 53-70-51-2R-4 AND SRM 51-40-02.
